@article{IVM_2010_4_a4,
author = {E. Yu. Romanova},
title = {Asymptotic analogs of the {Floquet{\textendash}Lyapunov} theorem for some classes of periodic systems of ordinary differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {46--54},
year = {2010},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2010_4_a4/}
}
TY - JOUR AU - E. Yu. Romanova TI - Asymptotic analogs of the Floquet–Lyapunov theorem for some classes of periodic systems of ordinary differential equations JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 2010 SP - 46 EP - 54 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_2010_4_a4/ LA - ru ID - IVM_2010_4_a4 ER -
%0 Journal Article %A E. Yu. Romanova %T Asymptotic analogs of the Floquet–Lyapunov theorem for some classes of periodic systems of ordinary differential equations %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 2010 %P 46-54 %N 4 %U http://geodesic.mathdoc.fr/item/IVM_2010_4_a4/ %G ru %F IVM_2010_4_a4
E. Yu. Romanova. Asymptotic analogs of the Floquet–Lyapunov theorem for some classes of periodic systems of ordinary differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (2010), pp. 46-54. http://geodesic.mathdoc.fr/item/IVM_2010_4_a4/
[1] Lyapunov A. M., Obschaya zadacha ob ustoichivosti dvizheniya, GITTL, M.–L., 1950, 472 pp.
[2] Demidovich B. P., Lektsii po matematicheskoi teorii ustoichivosti, M., Izd-vo MGU, 480 pp. | MR
[3] Yakubovich V. A., Starzhinskii V. M., Lineinye differentsialnye uravneniya s periodicheskimi koeffitsientami i ikh prilozheniya, Nauka, M., 1972, 718 pp. | MR
[4] Rozo M., Nelineinye kolebaniya i teoriya ustoichivosti, Nauka, M., 1971, 288 pp.
[5] Morozov V. M., Kalenova V. I., Otsenivanie i upravlenie v nestatsionarnykh lineinykh sistemakh, Izd-vo MGU, M., 1988, 144 pp.
[6] Magnitskii N. A., Asimptoticheskie metody analiza nestatsionarnykh upravlyaemykh sistem, Nauka, M., 1992, 160 pp. | MR
[7] Konyaev Yu. A., “Metody rasschepleniya v teorii regulyarnykh i singulyarnykh vozmuschenii”, Izv. vuzov. Matematika, 2000, no. 6, 10–15 | MR | Zbl
[8] Konyaev Yu. A., Fedorov Yu. S., “Asimptoticheskii analiz nekotorykh klassov singulyarno vozmuschennykh zadach na poluosi”, Matem. zametki, 62:1 (1997), 111–117 | MR | Zbl
[9] Konyaev Yu. A., “Ob odnom metode issledovaniya nekotorykh zadach teorii vozmuschenii”, Matem. sb., 184:12 (1993), 133–144 | MR | Zbl
[10] Konyaev Yu. A., Martynenko Yu. G., “Issledovanie ustoichivosti neavtonomnykh sistem differentsialnykh uravnenii kvazipolinomialnogo tipa”, Differents. uravneniya, 34:10 (1998), 1427–1429 | MR | Zbl
[11] Konyaev Yu. A., “Dostatochnye usloviya ustoichivosti reshenii nekotorykh klassov ODU v kriticheskikh sluchayakh”, Differents. uravneniya, 26:4 (1990), 706–712 | MR
[12] Kato T., Teoriya vozmuschenii lineinykh operatorov, Mir, M., 1972, 740 pp. | MR | Zbl
[13] Lankaster P., Teoriya matrits, Nauka, M., 1978, 280 pp. | MR
[14] Linkov R. V., “Medlennye dvizheniya provodyaschego volchka pri rezonansnom vzaimodeistvii s peremennym magnitnym polem”, Zhurn. tekhn. fiz., 50:6 (1980), 1152–1159
[15] Fedoryuk M. V., Asimptoticheskie metody dlya lineinykh obyknovennykh differentsialnykh uravnenii, Nauka, M., 1983, 352 pp. | MR | Zbl